# SDR UPS00832120

- Difficulty date: February 25, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 AFT PIT SMOKE BARRIER ATTACH ANGLES CORRODED AND MISSING NUT PLATES.  REMOVED CORROSION, FOUND ANGLE TO BE OUT OF LIMITS.  FABBED NEW ANGLES IAW DC-8 DAC DWG 9893785.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, AND INSTALLED NUT PLATES IAW 51-1-21.
